# SDR 2004FA0000642

- Difficulty date: June 1, 2004
- Submitted: August 17, 2004
- Operation: General aviation
- Aircraft: N4355F
- Make and model: Piper PA-28-235
- Aircraft serial: 287610097
- Engine: Lyc O540B4B5
- System (JASC): 7414 · Magneto/Distributor
- Part: Impulse Coupling
- Condition: Broken
- Location: Magneto
- Part time: 12,113 hours
- Component: Magneto
- Component part number: 6355
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IMPULSE COUPLING FAILED LOCKING MAGNETO, RESULTING IN FAILURE OF GEARS IN ACCESSORY CASE, PN 13S18647, 71652 AND LW-19096 GEARS.  FAILURE OCCURRED WHILE FLYING IN PATTERN.  (EA23200400620)
